View Single Post
  #9  
Old 08-29-2008, 02:52 PM
Glenda12's Avatar
Glenda12 Glenda12 is offline
Member
 
Join Date: Jul 2008
Location: Manitoba, Canada
Posts: 78
Default Re: Warning: Risk of Deafness from Ear Medications

Natalie,

Just checking out this board and came across this post. Thank you so much for posting it. You guessed it, this is the medication we use for Buddy. I'm kind of upset that we were never informed of any of these side effects. This really works for his ears too damn it. The other Sulfalor (??) did nothing for him.

I guess you may wonder....the vet said it was a great anti-inflammatory and if we put is on his "elbows" it would help with itching....indeed it does. We've also found that on his bum, when he has itchies to the point where he rubs the hair off and he gets a kind of hardened skin, I'm put it on there for a few days and it seems to clear it up. I guess I've really never thought, that if it is this potent, may not be so good for the ears.

Will not be using this for his ears anymore. Will keep it for use on the bum and elbows though.

Thank you again for the info.
Reply With Quote